# SDR DALA13031229205

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FILLET PANEL 150ML HAS COMPOSITE DAMAGE AT 2 SCREW HOLES.  REPAIRED DAMAGE ON FILLET PANEL 150ML.  WORK ACCOMPLISHED ON JOB CARD 2000-8149-03 AND SRM 57-50-02, VOL I AND 51-10-04.
